# SDR CALA2017111003982

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 107,616 hours, 16,811 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part serial: 2086
- Condition: Out Of Tolerance
- Location: Standby
- Part time: 84,478 hours, 17,642 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 350 THE STANDBY ALTIMETER SHOWS 35600 FEET PERFORMED STBY ALTIMETER CHECK BY PRESSURIZING PITOT/STATIC SYSTEM IAW AMM 34-11-00. FOUND STBY ALTIMETER STICKING 500'' INCREMENTS AT A TIME. REMOVED AND REPLACED STBY ALTIMETER IAW AMM 34-13-06. NO FURTHER DEFECTS NOTED.
